# SDR UALA2010090203241

- Difficulty date: September 2, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N567UA
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 59,661 hours, 21,978 cycles
- Engine: Pwa PW2040
- System (JASC): 7314 · Engine Fuel Pump
- Part: Switch
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FROM RT ENG.  REPLACED NR2 ENG FUEL PUMP FILTER DIFFERENTIAL PRESSURE SWITCH.
